# SDR 20010514SG003

- Difficulty date: April 3, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90053A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT, FOUND R2 ''EMERGENCY EXIT'' SIGN LIGHT ABOVE DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND CHARGER IAW MM 33-50-71.  OPS CHECK GOOD.  (M)
